Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1975, Volume 17, Issue 5, Pages 691–701 (Mi mzm7588)  

On the description of the spaces Lαp(Ω)

A. V. Skorikov

Rostov State University
Abstract: We consider the problem of describing the spaces Lαp(Ω), ΩEn of Bessel potentials in terms of the “modified” fractional derivatives of Marchaud.
Received: 24.06.1974
English version:
Mathematical Notes, 1975, Volume 17, Issue 5, Pages 411–417
DOI: https://doi.org/10.1007/BF01155794
Bibliographic databases:
UDC: 517.518.22
Language: Russian
Citation: A. V. Skorikov, “On the description of the spaces Lαp(Ω)”, Mat. Zametki, 17:5 (1975), 691–701; Math. Notes, 17:5 (1975), 411–417
Citation in format AMSBIB
\Bibitem{Sko75}
\by A.~V.~Skorikov
\paper On the description of the spaces $L_p^{\vec\alpha}(\Omega)$
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 5
\pages 691--701
\mathnet{http://mi.mathnet.ru/mzm7588}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=394179}
\zmath{https://zbmath.org/?q=an:0312.46040}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 5
\pages 411--417
\crossref{https://doi.org/10.1007/BF01155794}
Linking options:
  • https://www.mathnet.ru/eng/mzm7588
  • https://www.mathnet.ru/eng/mzm/v17/i5/p691
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:190
    Full-text PDF :83
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025